Cancer reports (Hoboken, N.J.) · 2024
Drug-induced liver injury as assessed by the updated Roussel Uclaf Causality Assessment Method following mild COVID-19 in a patient under anastrozole therapy-A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lischka Wolfgang, Kriegshäuser Gernot
Аннотация
BACKGROUND: Anastrozole is a selective aromatase inhibitor used for the treatment of postmenopausal hormone-sensitive breast cancer. The major side effects include osteoporosis, hypercholesterolemia, and musculoskeletal events, such as arthralgia and myalgia. Other adverse events are rare, including symptoms of acne, masculinization, and drug-induced liver injury, with the latter reported in a few cases only.
CASE: Here, we report on a patient under anastrozole therapy who developed drug-induced liver injury as assessed by the updated Roussel Uclaf Causality Assessment Method 5 weeks after a mild SARS-CoV-2 infection, which is, to the best of our knowledge, the first report of its kind involving anastrozole. Discontinuation of anastrozole resulted in a marked improvement of the alanine aminotransaminase, and aspartate aminotransaminase as well as normalized lactate dehydrogenase serum levels already seen after 26 days. Surprisingly, however, the cholestatic serum markers gamma-glutamyl transpeptidase and alkaline phosphatase showed a further rise, and took another 4 weeks to drop significantly.
CONCLUSION: The presentation of this case is meant to alert physicians to a potential drug-induced liver injury following mild SARS-CoV-2 infection in patients under anastrozole medication.
CASE: Here, we report on a patient under anastrozole therapy who developed drug-induced liver injury as assessed by the updated Roussel Uclaf Causality Assessment Method 5 weeks after a mild SARS-CoV-2 infection, which is, to the best of our knowledge, the first report of its kind involving anastrozole. Discontinuation of anastrozole resulted in a marked improvement of the alanine aminotransaminase, and aspartate aminotransaminase as well as normalized lactate dehydrogenase serum levels already seen after 26 days. Surprisingly, however, the cholestatic serum markers gamma-glutamyl transpeptidase and alkaline phosphatase showed a further rise, and took another 4 weeks to drop significantly.
CONCLUSION: The presentation of this case is meant to alert physicians to a potential drug-induced liver injury following mild SARS-CoV-2 infection in patients under anastrozole medication.